Volume 9, Issue 2 (9-2023)                   mmr 2023, 9(2): 31-42 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Soleymanpour G, Janfada A S, Asadi M. Countable-complement manifolds. mmr 2023; 9 (2) :31-42
URL: http://mmr.khu.ac.ir/article-1-3179-en.html
1- Urmia University
2- Urmia University , asjanfada@gmail.com
Abstract:   (499 Views)
In this article, the Zariski topology is extended as the Zariski-countable topology. This imposes a new kind of manifolds using the countable-complement topology that the algebraic varieties are the analytic case of them. The advantage of this work is to convert any non-countable field to a topological field by Zariski-countable topology. This conversion is not possible by the usual Zariski topology.
Full-Text [PDF 305 kb]   (184 Downloads)    
Type of Study: Other | Subject: Mat
Received: 2021/03/7 | Revised: 2024/02/17 | Accepted: 2021/08/31 | Published: 2023/12/3 | ePublished: 2023/12/3

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb